# SDR CALA2010121300613

- Difficulty date: December 13, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 29,531 hours, 9,150 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51314
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD ENTRY, FLOORBEAM AT STA 365.25 AT RBL 26 FLOOR ATTACH SUPPORT HAS AREA OF CORROSION.  COMPLIED WITH ECRA 5310-05325 STEPS 1 THRU 12 AT FWD CABIN SEAT TRACK SUPPORT AT STA 365.25 AND RBL 24-75.
